Discover Scotland, the famous Highlands and island!
Travel Guides – Berit Tomlinson and Paul Tomlinson
Day 1 Sun 04.07 – We meet at Tallinn Airport by the Lennart Meri bas-relief and fly to Scotland, Edinburgh. We will drive to Kilmartin glen to take a look at the rock carvings and the Bronze Age burial grounds. We’ll continue our journey and take the ferry to Craigurne to reach Tobermory on the Isle of Mull in the evening.
Day 2 Mon 05.07 – Today we take a trip to Staffa, explore Fingal’s Cave and this special coastline, with luck we will see seals and puffins. In the afternoon we have a walk in Tobermory. Then it’s a night off.
Day 3 Tue 06.07 – In the morning we drive to Calgary Beach for a seafood picnic. At noon we will continue our journey on to Glencoe (3h, ferry ride to Fishnish-Lochline). At Glencoe we will enjoy about a three-hour hike in the area of the “Three Sisters”.
Day 4 Wed 07.07 – Pre-lunch hike near Fort William, we then travel to Fort Augustus in the afternoon. By tonight, we’ll be on the Isle of Skye.
Day 5 Thu 08.07 – Discovering Scotland continues on the Isle of Skye, we will hike in the Fairy Glen, the Old Man of Storr and the Fairy Pools (up to 1h each). It’s a night off.
Day 6 Fri 09.07 – Talisker whisky distillery, after exploring the distillery, we return to the mainland with a stopover at Eilean Donan Castle. We will stay at a hotel in Edinburgh.
Day 7 Sat 10.07 – Pre-lunch walk in Edinburgh, afternoon free. Night at the hotel.
Day 8 Sun 11.07 – We fly to Tallinn. End of the trip.
The schedule of the trip may change depending on changes to the flight plan, weather conditions, road conditions, strikes, the health status of the participants and other circumstances.
The price of the trip includes:
Tickets to and from Scotland
Services of Estonian and British travel guides during the trip
The necessary maritime and land transport
The price of the trip does not include: catering or insurance